Alert archive / North Carolina / River Flood Warnings in 2024
River Flood Warning 16, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Aug 8, 2024, 6:47 PM EDT for Onslow County, North Carolina. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2024, 6:47 PM EDT (22:47 UTC)
- Expired
- Aug 12, 2024, 4:35 AM EDT
- In force
- 3 days
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 47 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point New River near Gum Branch (GUMN7). The gauge peaked at 16.71 ft at Aug 10, 2024, 1:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Aug 8, 1:59 PM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Aug 8, 1:59 PM EDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
159 PM EDT Thu Aug 8 2024
.SYNOPSIS...
Tropical Storm Debby will slowly lift across the Carolinas
through tonight, then accelerate northeastward across the Mid
Atlantic states Friday and into New England Saturday. Debby will
continue to impacts to eastern NC through Friday, including
periods of heavy rainfall bringing the threat of flash flooding
as well as the threat for tornadoes.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1130 AM Thu...
- Rain bands from TC Debby to continue impacting ENC with
gusty winds, flooding rains, and a few tornadoes
- Tropical Storm Warning remains from Surf City to Ocracoke
Inlet.
- Tornado Watch in effect until 1pm today all of ENC.
- Flash Flood Watch remains in effect through Friday evening.
As of the 11 AM NHC Advisory, Tropical Storm Debby was located
about 110 miles southwest of Raleigh, moving north-northwestward
at around 10 mph. Debby will continue its northward motion today
with outer rain bands continuing to lift across the region.
Stronger winds continue to be observed along the immediate
coast, sitting at 25-35 mph with a few gusts nearing 45 mph.
Further inland, higher winds are staying confined mainly in
stronger areas of precipitation. No changes were made to the
existing Tropical Storm Warning this morning.
The tornado threat continues much of today with the region
remaining in the right side of the system and very strong low-
level helicity continuing - the 12z MHX sounding showed 0-1 km
SRH at a whopping 351 m2/s2. The axis of higher helicity will
gradually shift northward today as Debby slowly gets picked up
by an upper trough, but the environment across ENC will still
remain favorable for rapid spin ups, especially later this
afternoon with an increase in heating and destabilization. The
tornado watch continues through 1 pm will likely be extended
further into this evening.
Bands of heavy rain will continue to bring a threat of flash
flooding across the area today. See HYDROLOGY section below for
details.
The increase in winds and swell from Debby will lead to minor
coastal and soundside inundation beginning tonight. See the
TIDES/COASTAL FLOOD section for details.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
As of 530 AM Thursday...Debby will continue to lift north
across central NC tonight and finally begin to accelerate as it
begins to interact with the sub tropical ridge across the
western Atlantic and upper trough digging into the Midwest. The
threats from Debbie change little for tonight with tornadoes
and flash flooding the primary threats as rain bands continuing
to lift across the area. PWATs will remain around 2.5" will
continue to bring efficient rainfall rates and training of cells
will bring the threat of flash flooding. Guidance showing low
level helicity continuing around 150-250 m2/s2 and the area
remains in the favorable half of the system so individual cells
with have the potential to produce tornadoes.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 0500 Thursday...Wet pattern persists with periods of
moderate to heavy rain as TC Debby lifts north Friday and a cold
front approaches the area this weekend and potentially lingers
offshore into early next week.
The official track has the center of Debby lifting across VA
Friday and accelerating NNE and approaching New England Friday
night. Regardless of exact track, how organized it is or is not,
how it interacts with the stalled front to the NE and its
parent trough, barotropic vs baroclinic, etc...all of which have
vastly different explicit solutions for the wind fields, all
possibilities keep the FA under a strong influx of tropical
moisture into the weekend. Periods of moderate to heavy rainfall
remain possible through at least Friday when the storm will
make its closest approach to the FA. See HYDRO section below for
possible flooding impacts.
Conditions begin to improve through the weekend as the passing
of Debby spurs a cold front to cross the area. However, some
question remains for the exact timing of FROPA and just how far
S the front makes it before stalling. Diurnally enhanced
showers and tstorms remain possible through through the weekend,
but rainfall rates will be considerably less than the tropical
downpours experienced earlier in the week. Early next week upper
level troughing sets up over ECONUS sending us back to a more
typical summer time, diurnal/seabreeze convection pattern
depending on exact location of the front.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /Through 18Z Fri/...
As of 155 PM Thu...Flying conditions have changed little from
this time yesterday as rain bands from TC Debby, now slowly
lifting across central SC, continues its sojourn northward but
continues to rake eastern NC with bands of heavy rain and gusty
winds. Recent observations have shown gusts as high as 40 kt in
higher reflectivities, and have used this value as a max wind
gust in TAFs this afternoon. Persistent low clouds have kept
cigs at MVFR all day, with IFR drops confined to heavy rainfall.
Continued to show this forecast through the entire period while
Debby continues to impact the area while Debby lifts into the
mid-Atlantic.
LONG TERM /Friday through Monday/...
As of 0510 Thursday...TC Debby will impact the area into the
weekend bringing periods of heavy rain, low CIGs, and gusty
winds into Saturday morning. Extended periods of flight
restrictions likely before conditions improve late in the
weekend behind a cold front that could linger near the area into
early next week.
&&
.MARINE...
SHORT TERM /through Tonight/...
As of 420 PM Thursday...
- Increasingly dangerous marine conditions developing due to
Tropical Storm Debby
- A Tropical Storm Warning has been issued from Surf City to
Ocracoke Inlet.
Dangerous boating conditions expected to continue through the
short term period as TC Debby slowly lifts across the Carolinas.
Winds will steadily increase through the period as the cyclone
slowly lifts north and the gradient tightens, and widespread
winds of 20-30kt and gusts around 30-40 kt are expected across
all waters. The Tropical Storm Watch has been upgraded to a
Tropical Storm Warning and extended north to Ocracoke Inlet as
buoy obs showing across Onslow Bay and Cape Lookout around 30 kt
and gusts to around 40 kt. Seas peak at 9-11 feet across
Raleigh and Onslow Bays tomorrow afternoon into Fri morning,
while north of Cape Hatteras seas will max out at 6-9 feet.
LONG TERM /Friday through Monday/...
As of 530 AM Thursday...Debby is currently forecast to pass W
of the area Friday and depart to the NE Sat in conjunction with
a cold front passing through from NW to SE on Sunday.
&&
.HYDROLOGY...
As of 1130 AM Thursday...Flood Watch continues for the area
through Friday. Bands of heavy rainfall over the past 48 hours
have brought widespread 2-4" with several areas receiving 5-6"
with isolated higher amounts per MRMS. Bands of heavy rainfall
with rates in excess of 2" per hour will continue to bring the
threat of flash flooding through Friday. Additional rainfall
amounts of 3-6 inches with locally higher amounts will be
possible. Additionally, the risk for inland river flooding will
increase late this week and next week. It should be noted that
there remains potential for significant river flooding to occur
if the current rainfall forecast holds.
&&
.TIDES/COASTAL FLOODING...
As of 1130 AM Thursday...Minor storm surge inundation 1-2 ft
will be possible for coastal areas from Surf City to Ocracoke
Inlet into Friday. Water rises are also possible for inland
rivers, where the coastal flood advisory has been expanded. High
Surf Advisory remains from Hatteras Island down to Surf City.
Rough surf and localized beach erosion are expected. There is
also potential for localized ocean overwash from Hatteras Island
down to Surf City in locations with vulnerable dune structure,
esp around times of high tide. Dangerous rip currents and
shorebreak will also continue to be a threat for the beaches,
continuing into the weekend.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ195-196-199.
Flood Watch through Friday evening for NCZ029-044>047-079>081-
090>092-094-193>196-198-199-203>205.
Coastal Flood Advisory until 11 AM EDT Friday for NCZ080-081-
094-194>196-199-204.
Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-203>205.
High Surf Advisory until 8 AM EDT Friday for NCZ195-199.
High Surf Advisory until 2 PM EDT Friday for NCZ196-204-205.
MARINE...Small Craft Advisory until midnight EDT Friday night for
AMZ131-136-137-230-231.
Small Craft Advisory until noon EDT Saturday for AMZ135-150.
Small Craft Advisory until 4 PM EDT Saturday for AMZ152-154.
Tropical Storm Warning for AMZ156-158.
&&
SYNOPSIS...MHX
NEAR TERM...SK/MS
SHORT TERM...SK/MS
LONG TERM...CEB
AVIATION...MS/CEB
MARINE...SK/CEB
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Aug 8, 6:54 AM EDT, 11 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 654 AM EDT Thu Aug 8 2024 NCZ029-044>047-079-090>092-193-198-091100- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Duplin-Lenoir- Jones-Northern Craven-Inland Onslow- 654 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-091100- Northern Outer Banks- 654 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ080-081-094-194-091100- Beaufort-Mainland Hyde-Pamlico-Southern Craven- 654 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. Tornado Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions, and minor coastal flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. There will also be a risk of dangerous beach conditions, and minor coastal flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-091100- Ocracoke Island- 654 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-091100- East Carteret- 654 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Tropical Storm Warning. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tropical Storm Warning. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-091100- West Carteret-Coastal Onslow- 654 AM EDT Thu Aug 8 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tornado Watch. Tropical Storm Warning. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Flood Watch. High Surf Advisory. Tropical Storm Warning. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-091100- Hatteras Island- 654 AM EDT Thu Aug 8 2024 ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tornado Watch. Beach Hazards Statement. Tropical Cyclone Debby will continue to impact eastern North Carolina through tonight with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tropical Cyclone Debby will continue to impact eastern North Carolina through Friday with heavy rain, flooding, gusty winds, and a few tornadoes. Dangerous beach conditions and minor coastal flooding will also be a concern. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 8, 12:47 PM EDT, 6 hours before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
1247 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM Flash Flood 4 NNE Broad Creek 34.76N 76.93W
08/08/2024 Carteret NC NWS Employee
NWS employees reported water over the road
on nine mile road.
&&
RTELocal storm report, Aug 8, 1:03 PM EDT, 5 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
103 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM Flash Flood 2 SSE Pleasant Hill 35.04N 77.58W
08/08/2024 Jones NC Emergency Mngr
Jones County EM reported Weyerhaeuser Rd.
closer near Hargetts Crossroads. Time based
on radar.
&&
DAGLocal storm report, Aug 8, 1:07 PM EDT, 5 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
107 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Flash Flood 1 NW Wise Forks 35.23N 77.52W
08/08/2024 Jones NC Emergency Mngr
Jones County EM reported British Rd closed
near the Lenoir/Jones county line.
&&
DAGLocal storm report, Aug 8, 1:51 PM EDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
151 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM Tstm Wnd Dmg Catherine Lake 34.79N 77.56W
08/07/2024 Onslow NC Utility Company
Jones Onslow EMC reported several outages
along Fire Tower Rd. northwest of
Jacksonville. Time based on radar.
&&
DAGLocal storm report, Aug 8, 3:06 PM EDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
306 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Flash Flood 3 NW Kellum 34.83N 77.40W
08/08/2024 Onslow NC Emergency Mngr
Onslow county DOT reported minor water
across a couple secondary roadways in the
county. Time based on radar.
&&
DAGLocal storm report, Aug 8, 3:27 PM EDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
327 PM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Flash Flood Kinston 35.28N 77.56W
08/08/2024 Lenoir NC Emergency Mngr
Lenoir County Emergency Manager reported
several water covered roads throughout
Kinston.
&&
DAGThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:46 PM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 23 hr |
| Aug 7, 8:53 PM EDT | Special Marine Warning | MHX | 22 min | |
| Aug 7, 9:40 PM EDT | Special Marine Warning | MHX | 35 min | |
| Aug 7, 10:13 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Onslow | 32 min |
| Aug 7, 10:33 PM EDT | Flash Flood Warning | MHX | Duplin, Jones, Lenoir, Onslow | 3 hr |
| Aug 7, 10:36 PM EDT | Special Weather Statement | MHX | Duplin | 24 min |
| Aug 8, 12:12 AM EDT | Tornado Warning | MHX | Jones, Lenoir | 33 min |
| Aug 8, 1:01 AM EDT | Tornado Warning | MHX | Jones, Onslow | 29 min |
| Aug 8, 1:30 AM EDT | Tornado Warning | MHX | Duplin, Jones, Lenoir, Onslow | 30 min |
| Aug 8, 1:37 AM EDT | Tornado Warning | MHX | Greene, Lenoir | 38 min |
| Aug 8, 1:50 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 40 min |
| Aug 8, 1:54 AM EDT | Tornado Warning | MHX | Jones, Lenoir | 36 min |
| Aug 8, 2:08 AM EDT | Tornado Warning | MHX | Greene | 24 min |
| Aug 8, 2:23 AM EDT | Tornado Warning | MHX | Greene, Jones, Lenoir | 37 min |
| Aug 8, 3:22 AM EDT | Tornado Warning | MHX | Greene | 23 min |
| Aug 8, 4:11 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Pitt | 34 min |
| Aug 8, 4:25 AM EDT | Tornado Warning | MHX | Duplin | 22 min |
| Aug 8, 4:34 AM EDT | Tornado Warning | MHX | Beaufort, Pitt | 26 min |
| Aug 8, 4:56 AM EDT | Tornado Warning | MHX | Martin, Pitt | 34 min |
| Aug 8, 4:59 AM EDT | Tropical Storm Warning | MHX | Carteret, Onslow | 15 hr |
| Aug 8, 5:31 AM EDT | Tornado Warning | MHX | Craven, Jones, Lenoir, Pitt | 29 min |
| Aug 8, 5:32 AM EDT | Tornado Warning | MHX | Craven, Greene, Lenoir, Pitt | 28 min |
| Aug 8, 5:40 AM EDT | Tornado Warning | MHX | Greene | 35 min |
| Aug 8, 6:00 AM EDT | Tornado Warning | MHX | Greene, Pitt | 30 min |
| Aug 8, 6:34 AM EDT | Tornado Warning | MHX | Greene, Pitt | 11 min |
| Aug 8, 6:38 AM EDT | Flash Flood Warning | MHX | Carteret, Craven, Greene, Jones, Lenoir, Onslow and 1 more | 3 hr |
| Aug 8, 7:41 AM EDT | Tornado Warning | MHX | Beaufort, Craven, Pitt | 34 min |
| Aug 8, 8:16 AM EDT | Tornado Warning | MHX | Pitt | 29 min |
| Aug 8, 8:37 AM EDT | River Flood Warning | MHX | Jones | 5 days |
| Aug 8, 10:02 AM EDT | River Flood Warning | MHX | Greene, Lenoir, Pitt | 10 days |
| Aug 8, 10:04 AM EDT | River Flood Warning | MHX | Jones, Lenoir | 13 days |
| Aug 8, 10:13 AM EDT | River Flood Warning | MHX | Pitt | 10 days |
| Aug 8, 11:30 AM EDT | Tornado Warning | MHX | Greene, Lenoir | 30 min |
| Aug 8, 11:46 AM EDT | Flash Flood Warning | MHX | Carteret, Craven, Greene, Jones, Lenoir, Onslow and 1 more | 3 hr |
| Aug 8, 5:43 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Jones, Pitt | 32 min |
| Aug 8, 6:23 PM EDT | Tornado Warning | MHX | Beaufort, Martin, Pitt | 52 min |
| Aug 8, 6:37 PM EDT | River Flood Warning | MHX | Duplin | 4 days |
Nearby
River Flood Warnings in North Carolina, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.